Mathematical analysis of a simple model for the growth of necrotic tumors in presence of inhibitors

Tello del Castillo, José Ignacio and Díaz Díaz, Jesús Ildefonso (2003). Mathematical analysis of a simple model for the growth of necrotic tumors in presence of inhibitors. "International journal of pure and applied mathematics", v. 9 (n. 3); pp. 359-381. ISSN 1311-8080.

Description

Title: Mathematical analysis of a simple model for the growth of necrotic tumors in presence of inhibitors
Author/s:
  • Tello del Castillo, José Ignacio
  • Díaz Díaz, Jesús Ildefonso
Item Type: Article
Título de Revista/Publicación: International journal of pure and applied mathematics
Date: March 2003
ISSN: 1311-8080
Volume: 9
Subjects:
Freetext Keywords: Growth of tumors;free boundary problems ; partial differential equations ; uniqueness of solution
Faculty: E.U. de Informática (UPM)
Department: Matemática Aplicada
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (765kB) | Preview

Abstract

We study a mathematical model for the growth of tumors with two free boundaries : the inner boundary delaying the necrotic zone and the outer boundary delaying the tumor.We consider the presence of inhibitors and establish the existence and uniqueness of the solution for the model under suitable conditions on the inhibitors interaction and the tumor growth.

Funding Projects

TypeCodeAcronymLeaderTitle
Government of SpainREN 2000/0766UnspecifiedDGESUnspecified
UnspecifiedRTN HPRN-CT-2002-00274UnspecifiedEuropean UnionUnspecified

More information

Item ID: 45812
DC Identifier: http://oa.upm.es/45812/
OAI Identifier: oai:oa.upm.es:45812
Official URL: http://www.ijpam.eu/contents/index.html
Deposited by: Memoria Investigacion
Deposited on: 25 May 2017 17:12
Last Modified: 29 May 2017 11:22
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM